Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``A maximal realcompactification with 0-dimensional outgrowth'' [Proc. Amer. Math Soc. 51 (1975), 441-447; MR 51#11435]


Author: Marlon C. Rayburn
Journal: Proc. Amer. Math. Soc. 91 (1984), 172
MSC: Primary 54D60
DOI: https://doi.org/10.1090/S0002-9939-1984-0735588-5
Original Article: Proc. Amer. Math. Soc. 51 (1975), 441-447.
MathSciNet review: 735588
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [R] Marlon C. Rayburn, Maps and ℎ-normal spaces, Pacific J. Math. 79 (1978), no. 2, 549–561. MR 531335
  • [Sk] E. C. Skljarenko, Some questions in the theory of bicompactifications, Amer. Math. Soc. Transl. 58 (1966), 216-244.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D60

Retrieve articles in all journals with MSC: 54D60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735588-5
Article copyright: © Copyright 1984 American Mathematical Society